Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Vomiting And Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Articles
Canadian AIDS Treatment Information Exchange

Tips on How to Manage Nausea and Vomiting for Those With HIV

I've been living with HIV for the past 12 years. Lately, I often feel nauseous, sometimes even to the point of throwing up. Why, and what can I do?! -- A.J., Trois-Rivières, QC Troy Grennan, M.D. McMaster University Medical Centre... Read more »
TheBody.com

Nausea & Vomiting

Managing Gut Symptoms HIV & You Nausea & Vomiting ARE HIV MEDS TO BLAME? All HIV meds, except for Fuzeon (sinceit is injected), can cause nausea. Thefollowing medications seem to be morecommonly associated with nausea: cobicistat... Read more »
Body Health Resources Foundation

Nausea & Vomiting

Doctor's Notes: Dr. David Wohl University of North Carolina-Chapel Hill Favorite Anti-Nausea Meds: Phenergan, Compazine, Marinol and Zofran. Alternative Therapy: Ginger root. HIV Meds Likely to Cause Nausea: Kaletra is a... Read more »
Ask the Experts

Dog eats HIV vomit - what about me???

Can I contract HIV from the vomit on my dog's facial fur? I live near an HIV-related hospice while I was talking to a patient there my dog ate her vomit [on the snowbank outside] I didn't realize what my dog was doing until after it...
Erik Glenn, M.A.

Response from Erik Glenn, M.A.

Chicago Black Gay Mens Caucus
Thanks for your question,You are absolutely freaking out for nothing. There is absolutely no risk from what you're talking about.You can only get HIV when body fluid carrying HIV (e.g. blood, semen, breast milk, vaginal fluids) leaves a... Read more »

HIV in vomit??

Hi...I was wondering if it was possible to spread HIV if you came in contact with an HIV positive person's vomit, and had cuts in your hands (not bleeding cuts)? please, this is really important to me and I have been obsessing over this for 4...
Nancy Breuer

Response from Nancy Breuer

WorkPositive, Inc.
Please redirect this question to the forum on transmission, since it isnt' really a workplace question, okay? Thanks.... Read more »

HIV and nausea/ vomiting

Hi, i'm Kris. With the exception of one extended vacation, I have been on HART since my diagnosis 11 years ago. Three years ago I developed occasional nausea and vomiting. Two years ago attacked became more frequent. This year I've...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
It would be crucial to define cause of the nausea (GI work up including motility studies, CNS imaging and evaluation, et cetera). In some cases we have placed a gastrostomy feeding tube into stomach/duodenum for meds and nutrition. Medical... Read more »

missing some pep doses due to vomiting

Hi. Am highly pleased with the support you offer. I recently had a low risk hiv exposure. I decided to take pep course which i have tried stricktly to adhere to it. Am on my 7th day and i believe il make it to the 28th day. Unfortunately i had a...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Hello and thanks for posting.I've got a number of questions, starting with why your on PEP if you only had a low risk exposure? What was your exposure? What medications are you taking? The <a... Read more »